Please use this identifier to cite or link to this item:
Title: Reply to “Comment on ‘Pipe network model for scaling of dynamic interfaces in porous media’ ”
Authors: Lam, CH 
Horváth, VK
Issue Date: 2013
Publisher: American Physical Society
Source: Physical review letters, 2013, v. 86, p. 6047-6048 How to cite?
Journal: Physical review letters 
Abstract: Here we give further evidences to support our scaling relation described in our previous paper [cond-mat/0006459, Phys. Rev. Lett. Vol.85, pp.1238 (2000)].
ISSN: 0031-9007
EISSN: 1079-7114
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Dec 9, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.